I haven't been on Byetta, but from what I've read once you stop taking it you start gaining your weight back. It's not the most popular drug prescribed maybe you should ask your doctor why they chose it for you.
“You cannot swim for new horizons until you have courage to lose sight of the shore.” ― William Faulkner
I was just put on Byetta. I have been taking it for about 4 days. My doctor told me I would lose a lot of weight, but I have heard that some women have gained their weight back. I was just wondering if anyone has any experience and can give me some advice. Thanks!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.